# SDR DALA2016070205065

- Difficulty date: July 1, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BRACKET TO ATTACH ACTUATOR EYEBOLT WITH ATTACH POINT EYEBOLT, STA XE=49 AT RT HORIZONTAL STABILIZER, CARD 7, ZONE 340.  SUMMARY BRACKET WAS REPLACED IAW AMM 27-33-01 AND CMM 27-30-2.
